# SDR RAIA951001

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 972
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 4,640 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SAN - FLT 4707 - LEFT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE ADJUSTED LEFT TORQUE SIGNAL CONDITIONER AS PER GARRETT DSC SETTING.  GROUND RUNS GOOD.  (M)
